# SDR SWAA2025091097606

- Difficulty date: August 1, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ON ASSIST HANDLE AFT SERVICE DOORWAY LINNING AT AFT GALLEY AREA (2EA). REPLACED NUT ON ASSIST HANDLE AFT SERVICE DOORWAY LINNING AT AFT GALLEY AREA IAW AMM 25-21-25-420-801 STEP 3.B.5.
